# SDR AALA2018080769040

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 47,580 hours, 30,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ARM BUTTON STARTED TO FLASH. DECENDING THROUGH 10,000 FT LIGHTS STOPPED FLASHING.  ACCOMPLISHED A SATISFACTORY CHECK OF THE FORWARD AND AFT PAX DOOR ESCAPE SLIDE DEPLOYMENT SYSTEM IAW AMM 25-62-00-710-001-A,  AIRCRAFT OK FOR SERVICE.
